Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 14, 2015, 7:32 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 15, 2015, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2015, 7:32 AM MDT (13:32 UTC)
- In effect from
- Apr 15, 2015, 11:00 AM MDT
- Expired
- Apr 15, 2015, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621 WWUS85 KABQ 141332 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 732 AM MDT TUE APR 14 2015 ...RED FLAG WARNING WEDNESDAY LATE MORNING THROUGH EARLY EVENING FOR THE NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS BELOW SNOW PACK DUE TO STRONG WIND AND LOW HUMIDITY... ...FIRE WEATHER WATCH WEDNESDAY LATE MORNING THROUGH EARLY EVENING FOR THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM WILL STEER THE JET STREAM OVER NEW MEXICO WEDNESDAY WITH STRONG SURFACE WINDS AND LOW HUMIDITY ACROSS CENTRAL AND NORTHEAST AREAS. TEMPERATURES WILL ALSO CLIMB UP TO 6 DEGREES ABOVE NORMAL WITH AN UNSTABLE HAINES INDEX IN THE 5 TO 6 RANGE. FURTHER...THERE COULD BE SOME DRY AND GUSTY THUNDERSTORMS. NMZ103-104-151400- /O.UPG.KABQ.FW.A.0010.150415T1800Z-150416T0200Z/ /O.NEW.KABQ.FW.W.0008.150415T1700Z-150416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 732 AM MDT TUE APR 14 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS BELOW SNOW PACK FROM LATE MORNING UNTIL SUNSET. THE MOST WIDESPREAD CRITICAL CONDITIONS WILL OCCUR FROM MID TO LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST AT 20 TO 35 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY...10 TO 16 PERCENT. * IMPACTS...PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-151400- /O.EXT.KABQ.FW.A.0010.150415T1700Z-150416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 732 AM MDT TUE APR 14 2015 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AREA AND TIMING...MIDDLE RIO GRANDE VALLEY FROM LATE MORNING UNTIL SUNSET. THE MOST WIDESPREAD CRITICAL CONDITIONS WILL OCCUR FROM MID TO LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...10 TO 16 PERCENT. * IMPACTS...PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 44
1 follow-up statement
116 WWUS85 KABQ 151018 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 418 AM MDT WED APR 15 2015 ...RED FLAG WARNING FROM LATE MORNING THROUGH EARLY EVENING FOR THE NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS BELOW SNOW PACK DUE TO STRONG WIND AND LOW HUMIDITY... .AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL RESULT IN STRONG AND GUSTY SOUTHWEST WINDS OVER NORTHEAST NEW MEXICO TODAY. THE WIND WILL BE COMBINED WITH LOW HUMIDIITES...ABOVE AVERAGE HIGH TEMPERATURES AND AN UNSTABLE ATMOSPHERE. IN ADDITION...ISOLATED DRY THUNDERSTORMS WITH ERRATIC WINDS ARE POSSIBLE. NMZ106-151130- /O.CAN.KABQ.FW.A.0010.150415T1700Z-150416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 418 AM MDT WED APR 15 2015 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. $$ NMZ103-104-160200- /O.CON.KABQ.FW.W.0008.150415T1700Z-150416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 418 AM MDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS BELOW SNOW PACK FROM LATE MORNING UNTIL AROUND SUNSET. * 20 FOOT WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...RANGING FROM 10 TO 15 PERCENT. * IMPACTS...PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 14, 5:52 AM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 14, 5:52 AM MDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT TUE APR 14 2015 .AVIATION... 12Z TAF CYCLE AN UPPER LEVEL TROUGH DEEPENING AS IT ENTERS THE GREAT BASIN WILL WORK WITH MODEST RESIDUAL MOISTURE LINGERING FROM THE STORM SYSTEM THAT IMPACTED SE AREAS YESTERDAY TO PRODUCE MAINLY DRY AND GUSTY STORMS OVER WESTERN THEN CENTRAL AREAS THIS AFTN AND EVENING. DRY MICROBURSTS ARE A GOOD BET WITH ERRATIC SFC WINDS GUSTING LOCALLY AROUND 50 MPH NEAR VIRGA. OTHERWISE...STRENGTHENING WINDS ALOFT AND A DEVELOPING LEE TROUGH WILL CAUSE S AND SW SFC WINDS TO GRADUALLY STRENGTHEN DURING THE AFTN. WINDS WILL PROBABLY STAY GUSTY TONIGHT ACROSS THE HIGH TERRAIN AND ON PARTS OF THE E CENTRAL AND NE PLAINS. MUCH STRONGER WINDS AND MORE DRY TS ARE EXPECTED WEDNESDAY. 44 && .PREV DISCUSSION...340 AM MDT TUE APR 14 2015... .SYNOPSIS... ONE STORM SYSTEM EXITING INTO TEXAS THIS MORNING WHILE ANOTHER SYSTEM TRACKS INTO THE GREAT BASIN TODAY. THIS SYSTEM WILL BE VERY SLOW MOVING AND LOOKS TO AFFECT NEW MEXICO WEDNESDAY INTO FRIDAY BEFORE EXITING SATURDAY. GUSTY WINDS AND THE POTENTIAL FOR ISOLATED DRY CONVECTION WILL DOMINATE TODAY AND WEDNESDAY...WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED OVER PARTS OF THE CENTRAL AND EAST WEDNESDAY BEFORE MUCH COLDER AIR PLUNGES INTO THE REGION. LOW TEMPERATURES WEDNESDAY NIGHT WILL PLUMMET TO NEARLY 10 DEGREES BELOW AVERAGE OVER THE NORTHWEST HALF TO TWO THIRDS...SO PROTECT TENDER VEGETATION. WITH THE COLDER AIR WILL COME INCREASING POTENTIAL FOR LOWLAND RAIN AND SNOW...AND MOUNTAIN SNOW THURSDAY THROUGH FRIDAY. HOWEVER...THERE IS LITTLE CONFIDENCE IN THE DETAILS...AS FORECAST MODELS VARY THE LOCATION AND TRACK OF THE STORM CENTER THROUGH NEW MEXICO. UNSETTLED WEATHER PERSISTS INTO NEXT WEEK. && .DISCUSSION... ONE STORM SYSTEM EXITING THE STATE THIS MORNING WHILE ANOTHER AND COLDER ONE TRACKS INTO THE GREAT BASIN. TODAY WILL BE THE LAST DAY OF ABOVE AVERAGE HIGHS NORTHWEST WHILE THE SOUTHEAST REMAINS BELOW AVERAGE. SOME MID LEVEL MOISTURE ALONG WITH AFTERNOON HEATING MAY TRIGGER SOME CONVECTION ALONG THE CONTDVD...SOME OF WHICH MAY BE DRY. HIGHS START TO COOL NORTHWEST WEDNESDAY WHILE THE SOUTHEAST WARMS UP CONSIDERABLY...FOR ONE DAY. THE INCOMING WX SYSTEM LOOKS TO BRING A PERIOD OF WINDINESS WEDNESDAY BEFORE IT SAGS FAR ENOUGH SOUTH TO HELP SHUT DOWN THE WIND. SOME FAVORED AREAS MAY SEE CLOSE TO...IF NOT...WIND ADVY CRITERIA WEDNESDAY AFTERNOON. DRY SLOT FORECAST TO AFFECT THE REGION ALONG/NORTH OF INTERSTATE 40 SO TRIMMED POPS...AND WITH THE FORECAST CRATERING DEW POINTS AND MID LEVEL MOISTURE AND INSTAB SOUTH...WILL HAVE POTENTIAL FOR MAINLY DRY CONVECTION WED AFTERNOON. LOWS WEDNESDAY NIGHT PLUMMET FOR MUCH OF THE NORTHWEST HALF TO TWO THIRDS...STILL A LITTLE TOO EARLY BASED ON CLIMO FOR FREEZE WATCHES BUT TENDER VEGETATION WILL BE AFFECTED. THEREAFTER...MODELS NOT DOING A GREAT JOB FORECASTING THE LOCATION AND SUBSEQUENT TRACK OF THE UPPER LOW CENTER...LATEST ECMWF HAS THE LOW CENTER BACK IN ERN AZ WHILE THE GFS IS FARTHER EAST. HOWEVER...POTENTIAL FOR LOWLAND RAIN AND MT SNOW INCREASES AS MT TOP TEMPERATURES COOL BELOW FREEZING. CONSENSUS IS THE UPPER LOW EVENTUALLY EXITS SATURDAY WITH A CLIPPER TYPE SYSTEM ON ITS HEELS SUNDAY. THERE MAY BE A BRIEF DRY PERIOD EARLY NEXT WEEK...THEN MORE FUN AS ANOTHER LOW PLOWS INTO THE GREAT BASIN. && .FIRE WEATHER... ...DRY THUNDERSTORM CHANCES TODAY BECOMING MORE WIDESPREAD WEDNESDAY WHEN FIRE WEATHER CONCERNS WILL ALSO INCREASE... AN UPPER LEVEL TROUGH WILL DIG INTO THE GREAT BASIN TODAY AND FORM A CLOSED LOW OVER THE GREAT SALT LAKE TONIGHT. THE SYSTEM WILL THEN DROP SOUTH SOUTHEASTWARD REACHING NORTHWEST NM THURSDAY. FROM THERE IT SHOULD TRACK GRADUALLY EASTWARD INTO THE TX AND OK PANHANDLES ON SATURDAY...THOUGH MODEL DIFFERENCES MAKE THE TRACK UNCERTAIN OVER THE WEEKEND AS THE UPPER TROUGH DIGS INTO THE GREAT BASIN IT MAY INTERACT WITH MODEST LINGERING MOISTURE FROM A SOUTHERN STREAM UPPER LOW EXITING INTO TX TO PRODUCE A SLIGHT CHANCE FOR DRY THUNDERSTORMS NEAR THE CONTINENTAL DIVIDE THIS AFTERNOON. THERE WILL ALSO BE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE SANGRE DE CRISTO...SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...AND THESE SHOULD HAVE SMALL WETTING FOOTPRINTS. WINDS MAY ALSO STRENGTHEN ENOUGH LATE IN THE DAY TO TOUCH CRITICAL FIRE WEATHER CONDITIONS AROUND GALLUP. FURTHER...UNSTABLE HAINES INDICES IN THE 5 TO 6 RANGE ARE EXPECTED THIS AFTERNOON FROM THE EAST SLOPES OF THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS WESTWARD TO THE AZ BORDER. AS THE STORM SYSTEM APPROACHES FROM THE NORTHWEST IT WILL STEER THE JET STREAM OVER NORTHERN AND WESTERN PARTS OF THE FORECAST AREA WITH A MID LEVEL DRY SLOT ON WEDNESDAY. THIS...A POTENT LEE TROUGH ACROSS THE EASTERN PLAINS...AND A PACIFIC COLD FRONT CROSSING FROM THE NORTHWEST WILL CAUSE BREEZY TO WINDY CONDITIONS ACROSS THE FORECAST AREA. THE STRONGEST WINDS WEDNESDAY AFTERNOON SHOULD GUST IN THE 45 TO 55 MPH RANGE FROM AROUND CLINES CORNERS TO RATON PASS AND ACROSS A GOOD PORTION OF THE NORTHEAST. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS NORTHEAST AREAS...WITH PATCHIER CRITICAL CONDITIONS ACROSS THE MIDDLE RIO GRANDE VALLEY...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS. WITH THIS MORNINGS FORECAST PACKAGE...WE WILL UPGRADE THE FIRE WEATHER WATCH TO A WARNING ACROSS THE NORTHEAST HIGHLANDS AND PLAINS. HOWEVER...WILL KEEP THE MIDDLE RIO GRANDE VALLEY IN A WATCH BECAUSE THE TEMPERATURE FORECAST FOR WEDNESDAY IS TRENDING DOWNWARD...AS WELL AS THE WIND SPEED FORECAST. WITH THE ARRIVAL OF THE PACIFIC COLD FRONT...CENTRAL AND WESTERN AREAS SHOULD HAVE HIGH TEMPERATURES NEAR NORMAL TO AS MUCH AS 15 DEGREES BELOW NORMAL ON WEDNESDAY. NONETHELESS...HIGH HAINES IS EXPECTED FROM WEST CENTRAL TO NORTHEAST AREAS. THE PLAINS SHOULD HAVE HIGH TEMPERATURES A FEW TO 6 DEGREES ABOVE NORMAL ON WEDNESDAY. THERE MAY BE ENOUGH ELEVATED MOISTURE IN PLACE FOR A SLIGHT CHANCE OF DRY AND GUSTY THUNDERSTORMS IN THE GENERAL VICINITY OF I-40 AND SOUTHWARD ON WEDNESDAY. THIS WILL EXACERBATE THE FIRE WEATHER CONCERN. THE SLOW MOVING UPPER LOW SHOULD FAVOR NORTHEAST AND NORTH CENTRAL AREAS FOR WETTING PRECIP AS IT CROSSES. WITH 700 MB TEMPERATURES IN THE -4 TO -6C RANGE...IT WILL BE COLD ENOUGH FOR SNOW IN THE MOUNTAINS EVEN DURING THE DAY...AND IN SOME LOWER ELEVATION LOCATIONS AT NIGHT. PRECIP CHANCES ARE LESS CERTAIN ELSEWHERE...DEPENDING ON THE ACTUAL TRACK OF THE UPPER LOW. HIGH TEMPERATURES SHOULD BOTTOM OUT THURSDAY AND FRIDAY WITH READINGS 7 TO 16 DEGREES BELOW NORMAL...BEFORE BEGINNING TO REBOUND SATURDAY AND REBOUNDING IN EARNEST AREAWIDE ON SUNDAY. DESPITE THE COOLER TEMPERATURES DURING THE LATTER PART OF THE WORK WEEK...VENTILATION SHOULD GENERALLY REMAIN FAIR OR BETTER. && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ106. RED FLAG WARNING FROM 11 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ103-104. &&
Hazardous weather outlook, Apr 14, 5:20 AM MDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 AM MDT TUE APR 14 2015 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 520 AM MDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WEST WINDS...LOW HUMIDITIES AND ABOVE AVERAGE TEMPERATURES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EASTERN NEW MEXICO WEDNESDAY AFTERNOON. MUCH COLDER AIR WILL PLUNGE INTO NEW MEXICO WEDNESDAY NIGHT...LEADING TO WELL BELOW AVERAGE LOWS OVER THE NORTHWEST HALF TO TWO THIRDS...INCLUDING THE MIDDLE RIO GRANDE VALLEY...SO PROTECT TENDER VEGETATION. ACCUMULATING SNOW WILL BE POSSIBLE FOR THE NORTHERN MOUNTAINS AND POSSIBLY OTHER HIGHER TERRAIN LOCATIONS THURSDAY THROUGH FRIDAY NIGHT...ALTHOUGH FORECAST UNCERTAINTY IS HIGH DUE TO MODEL VARIATION IN THE LOCATION AND TRACK OF THE STORM SYSTEM. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.